Second Order Optimality Conditions for a Semilinear Elliptic Control Problem of Infinite Order with Pointwise Control Constraints
S. A. El-Zahaby and Samira El-Tamimy
Department of Mathematics, Faculty of Science, Al-Azhar University [For Girls],Nasr City, Cairo, Egypt.
Abstract: An optimal control problem for a semilinear elliptic equation with infinite order is investigated, where pointwise constraints are given on the control. First order necessary optimality conditions are derived, second-order sufficient optimality condition is established that consider strongly active constraints.
Keywords: Distributed control, semilinear elliptic equation, infinite order operator, pointwise control constraint, necessary optimality conditions, second order sufficient optimality conditions.
Pages: 263 – 273 | Full PDF Paper